# SDR BSAASDR0724

- Difficulty date: September 16, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 24,756 hours, 35,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 1143800595
- Part serial: 0332B
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE LEFT ENVIROMENTAL FAIL LIGHT ILLUMINATED AND WOULD NOT RESET.  UPON RETURN TO BOSTON THE DISCREPANCY WAS INITIALLY DEFERRED.  AFTER RETURN TO BOSTON THE RT PRESSURE REGULATING SHUT OFF VALVE WAS REMOVED AND REPLACED.  GROUND CHECK GOOD.
